# SDR 2007UALA04349

- Difficulty date: October 23, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 57,810 hours, 31,675 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AMBER ALERT.  NLG UNSAFE LIGHT ON WITH GEAR UP.  ON LANDING NLG GREEN WENT INTERMITTENT THEN NO INDICATION.   FOUND FAULTY S845 SENSOR (NOSE GEAR DOWN).  REPLACED S845 SENSOR.
